File(s) not publicly available

On robust stability of neutral systems with time-varying discrete delay and norm-bounded uncertainy

journal contribution
posted on 06.12.2017, 00:00 by Qing-Long Han
This paper investigates the robust stability of uncertain linear neutral systems with time-varying discrete delay. A delay-dependent stability criterion is obtained and formulated in the form of a linear matrix inequality. Two numerical examples are given to indicate signi1cant improvements over some existing results.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

40

Issue

6

Start Page

1087

End Page

1092

Number of Pages

6

ISSN

0005-1098

Location

Kidlington, Oxford, UK

Publisher

Elsevier

Language

en-aus

Peer Reviewed

Yes

Open Access

No

Acceptance Date

08/01/2004

External Author Affiliations

Faculty of Informatics and Communication; TBA Research Institute;

Era Eligible

Yes

Journal

Automatica

Exports